# SDR SWAA2016031649944

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 65,041 hours, 51,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101110
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LOOSE.  SECURED SIGN IAW MM.
